# SDR UIEA2018020100162

- Difficulty date: January 29, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,333 hours, 20,682 cycles
- System (JASC): 2424 · AC Regulator
- Part: Switch
- Part number: 43367310044053
- Condition: Inoperative
- Location: Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT UTILITY BUSS ON LIGHT IS INOPERATIVE.   REMOVED AND REPLACED THE RT UTILITY BUSS SWITCH IAW AMM 36-16-02.
